RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2001, Volume 7, Number 1, Pages 175–196 (Mi timm308)  

Approximative properties of interpolating $\mathcal L$-splines

A. A. Sazanov


Full text: PDF file (1072 kB)

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2001, suppl. 1, S183–S205

Bibliographic databases:
UDC: 517.5
Received: 19.02.2000

Citation: A. A. Sazanov, “Approximative properties of interpolating $\mathcal L$-splines”, Approximation theory. Asymptotical expansions, Trudy Inst. Mat. i Mekh. UrO RAN, 7, no. 1, 2001, 175–196; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S183–S205

Citation in format AMSBIB
\Bibitem{Saz01}
\by A.~A.~Sazanov
\paper Approximative properties of interpolating $\mathcal L$-splines
\inbook Approximation theory. Asymptotical expansions
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2001
\vol 7
\issue 1
\pages 175--196
\mathnet{http://mi.mathnet.ru/timm308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2066719}
\zmath{https://zbmath.org/?q=an:1117.41012}
\elib{http://elibrary.ru/item.asp?id=12226536}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2001
\issue , suppl. 1
\pages S183--S205


Linking options:
  • http://mi.mathnet.ru/eng/timm308
  • http://mi.mathnet.ru/eng/timm/v7/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:130
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020